MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD 2000 SKULL CLAMP; SKULL CLAMPS AND HEADREST SYSTEMS

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD 2000 SKULL CLAMP; SKULL CLAMPS AND HEADREST SYSTEMS
Model Number A2000
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mayfield 2000 skull clamp (a2000) was returned for evaluation: device history record (dhr): the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - the investigation of the returned device showed that the reported complaint was confirmed from the evaluation.The lock still moves after the unit is locked down, the hex bushing was worn and the lock required replacement of worn internal components.All worn internal components replaced with new parts, general maintenance and cleaning also performed.Root cause - complaint confirmed via inspection of the unit.The lock still moves after the unit is locked down, the hex bushing was worn and the lock required replacement of worn internal components.Probable root cause is routine use and wear.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.
 
Event or Problem Description
A facility reported that the mayfield 2000 skull clamp (a2000) has too much play/give when tightened down on fixation pins and when applied to the patient's skull.The device seemed to move or be loose when it should be tight.No patient injury or surgical delay has been reported.

Brand Name
MAYFIELD 2000 SKULL CLAMP
Common Device Name
SKULL CLAMPS AND HEADREST SYSTEMS
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13720658
Report Number3004608878-2022-00042
Device Sequence Number4806881
Product Code HBL
UDI-Device Identifier10381780253655
UDI-Public10381780253655
Combination Product (Y/N)N
PMA/510(K) Number
K932807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2000
Device Catalogue NumberA2000
Device Lot Number161(2016)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown